# SDR SWAA2022020886672

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; DEFLECTOR PANEL CENTER BULB SEAL RETAINER ON FWD SIDE IS CRACKED AT LWR FASTENER / REMOVED AND REPLACED RIGHT WING; DEFLECTOR PANEL CENTER BULB SEAL RETAINER IAW SRM 51-40-02; 51-40-05 AND DWG 115A2930 REV- ATAG A03376
